# SDR CA130301003

- Difficulty date: February 12, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B300
- Aircraft time: 15,509 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Latch
- Part number: B140048
- Condition: Unsecure
- Location: Nose
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT WAS ON A ROUTINE MEDIVAC FLIGHT WHEN THE PILOTS NOTICED WHAT APPEARED TO BE THE RT UPPER NOSE COWLING LIFTING IN FLIGHT.  THE ACFT DIVERTED TO THE CLOSEST ALTERNATE AIRPORT AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE NOSE COWLING LATCHES AND DISCOVERED THE RT REAR INBD LATCH NOT SECURED ENTIRELY.   ALL THE LATCHES WERE INSPECTED AND ADJUSTED IAW THE ACFT MM AND THE ACFT WAS RELEASED FOR FLIGHT.  THE PILOTS CONFIRMED THAT THEY CHECKED ALL THE LATCHES ON THEIR WALK AROUND PRIOR TO DEPARTURE ON THE ORIGINAL FLIGHT.
